Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Vortices and a TQFT for Lefschetz fibrations on 4–manifolds

Michael Usher

Algebraic & Geometric Topology 6 (2006) 1677–1743
Bibliography
1 D Auroux, S K Donaldson, L Katzarkov, Singular Lefschetz pencils, Geom. Topol. 9 (2005) 1043 MR2140998
2 I G Avramidi, Green functions of higher-order differential operators, J. Math. Phys. 39 (1998) 2889 MR1621469
3 M Berger, P Gauduchon, E Mazet, Le spectre d'une variété riemannienne, Lecture Notes in Mathematics, Vol. 194, Springer (1971) MR0282313
4 W Dicks, J Llibre, Orientation-preserving self-homeomorphisms of the surface of genus two have points of period at most two, Proc. Amer. Math. Soc. 124 (1996) 1583 MR1301020
5 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
6 S K Donaldson, Floer homology groups in Yang-Mills theory, Cambridge Tracts in Mathematics 147, Cambridge University Press (2002) MR1883043
7 S Donaldson, I Smith, Lefschetz pencils and the canonical class for symplectic four-manifolds, Topology 42 (2003) 743 MR1958528
8 C J Earle, J Eells, The diffeomorphism group of a compact Riemann surface, Bull. Amer. Math. Soc. 73 (1967) 557 MR0212840
9 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
10 A Floer, H Hofer, Coherent orientations for periodic orbit problems in symplectic geometry, Math. Z. 212 (1993) 13 MR1200162
11 O García-Prada, A direct existence proof for the vortex equations over a compact Riemann surface, Bull. London Math. Soc. 26 (1994) 88 MR1246476
12 P B Gilkey, Invariance theory, the heat equation, and the Atiyah-Singer index theorem, Studies in Advanced Mathematics, CRC Press (1995) MR1396308
13 R E Gompf, A I Stipsicz, $4$-manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
14 M Hutchings, Reidemeister torsion in generalized Morse theory, Forum Math. 14 (2002) 209 MR1880912
15 M Hutchings, M Sullivan, The periodic Floer homology of a Dehn twist, Algebr. Geom. Topol. 5 (2005) 301 MR2135555
16 M Hutchings, M Sullivan, Rounding corners of polygons and the embedded contact homology of $T^3$, Geom. Topol. 10 (2006) 169 MR2207793
17 M Hutchings, M Thaddeus, Periodic Floer homology
18 A Jaffe, C Taubes, Vortices and monopoles: Structure of static gauge theories MR614447
19 P B Kronheimer, T S Mrowka, Floer homology for Seiberg–Witten monopoles
20 P B Kronheimer, T S Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries arXiv:math.GT/0310164
21 Y J Lee, Heegaard splittings and Seiberg-Witten monopoles, from: "Geometry and topology of manifolds", Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 173 MR2189932
22 Y J Lee, Reidemeister torsion in Floer-Novikov theory and counting pseudo-holomorphic tori. I, J. Symplectic Geom. 3 (2005) 221 MR2199540
23 Y J Lee, Reidemeister torsion in Floer-Novikov theory and counting pseudo-holomorphic tori. II, J. Symplectic Geom. 3 (2005) 385 MR2198782
24 G Liu, G Tian, Floer homology and Arnold conjecture, J. Differential Geom. 49 (1998) 1 MR1642105
25 G Liu, G Tian, On the equivalence of multiplicative structures in Floer homology and quantum homology, Acta Math. Sin. $($Engl. Ser.$)$ 15 (1999) 53 MR1701133
26 I G Macdonald, Symmetric products of an algebraic curve, Topology 1 (1962) 319 MR0151460
27 M Marcolli, B L Wang, Equivariant Seiberg-Witten Floer homology, Comm. Anal. Geom. 9 (2001) 451 MR1895135
28 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1998) MR1698616
29 J Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc. 120 (1965) 286 MR0182927
30 V Muñoz, B L Wang, Seiberg–Witten Floer homology of a surface times a circle arXiv:math.DG/9905050
31 J Nielsen, Fixpunktfrie Afbildninger, Mat. Tidsskr. B (1942) 25 MR0182927
32 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
33 P Ozsváth, Z Szabó, Holomorphic triangle invariants and the topology of symplectic four-manifolds, Duke Math. J. 121 (2004) 1 MR2031164
34 T Perutz, Lagrangian matching invariants for fibred four–manifolds. I arXiv:math.SG/0606061
35 T Perutz, Surface–fibrations, four–manifolds, and symplectic Floer homology, PhD thesis, Imperial College (2005)
36 P Petersen, Riemannian geometry, Graduate Texts in Mathematics 171, Springer (2006) MR2243772
37 S Piunikhin, D Salamon, M Schwarz, Symplectic Floer-Donaldson theory and quantum cohomology, from: "Contact and symplectic geometry (Cambridge, 1994)" (editor C B Thomas), Publ. Newton Inst. 8, Cambridge Univ. Press (1996) 171 MR1432464
38 D Salamon, Lectures on Floer homology, from: "Symplectic geometry and topology (Park City, UT, 1997)", IAS/Park City Math. Ser. 7, Amer. Math. Soc. (1999) 143 MR1702944
39 D A Salamon, Seiberg-Witten invariants of mapping tori, symplectic fixed points, and Lefschetz numbers, from: "Proceedings of 6th Gökova Geometry-Topology Conference" (1999) 117 MR1701642
40 M Schwarz, Cohomology operations from $S^1$–cobordisms in Floer homology
41 P Seidel, Symplectic Floer homology and the mapping class group, Pacific J. Math. 206 (2002) 219 MR1924827
42 I Smith, Serre-Taubes duality for pseudoholomorphic curves, Topology 42 (2003) 931 MR1978044
43 A I Stipsicz, On the number of vanishing cycles in Lefschetz fibrations, Math. Res. Lett. 6 (1999) 449 MR1713143
44 C H Taubes, $\mathrm{SW}\Rightarrow\mathrm{Gr}$: from the Seiberg-Witten equations to pseudo-holomorphic curves, J. Amer. Math. Soc. 9 (1996) 845 MR1362874
45 C H Taubes, Seiberg Witten and Gromov invariants for symplectic $4$-manifolds, First International Press Lecture Series 2, International Press (2000) MR1798809
46 M Usher, The Gromov invariant and the Donaldson-Smith standard surface count, Geom. Topol. 8 (2004) 565 MR2057774
47 C Viterbo, The cup-product on the Thom-Smale-Witten complex, and Floer cohomology, from: "The Floer memorial volume", Progr. Math. 133, Birkhäuser (1995) 609 MR1362844